# SDR ARW970603

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: MO6569AO
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,083 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL 390 NR 1 ENGINE FLAMED OUT.  DESCENDED TO FL310 AND ATTEMPTED RESTART.  N3 ROTATION WAS INDICATED.  ENGINE DID NOT START.  FLIGHT DIVERTED TO RBR AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING NOTED GEARBOX FAILURE.  REMOVED AND REPLACED NR 1 ENGINE GEARBOX AND FUEL PUMP.  OPS CHECK NORMAL AS PER M/M 72-80-0 AND 28-20-0.  NO LEAKS NOTED ON ENGINE RUN.
